Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 4, NWS Fort Worth, TX

March 8, 2016Stephens County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Mar 8, 2016, 5:23 AM CST for Stephens County, Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 8, 2016, 5:23 AM CST (11:23 UTC)
Expired
Mar 8, 2016, 6:15 AM CST
In force
52 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Stephens County, TX

The radar

The Dyess AFB radar (KDYX), 44 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 8, 1:18 AM CSTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 11.4 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 440 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 424 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
440 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
424 m²/s²
0-3 km storm-relative helicity
508 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

766 
WUUS54 KFWD 081123
SVRFWD
TXC429-081215-
/O.NEW.KFWD.SV.W.0004.160308T1123Z-160308T1215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
523 AM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STEPHENS COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 615 AM CST

* AT 522 AM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR IBEX...OR 7
  MILES SOUTHWEST OF BRECKENRIDGE...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BRECKENRIDGE...NECESSITY...GUNSIGHT AND CRYSTAL FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3296 9909 3295 9858 3251 9858 3252 9910
TIME...MOT...LOC 1122Z 251DEG 31KT 3268 9900 

HAIL...<.75IN
WIND...60MPH
 
$$

30
2 follow-up statements
448 
WWUS54 KFWD 081153
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 AM CST TUE MAR 8 2016

TXC429-081215-
/O.CON.KFWD.SV.W.0004.000000T0000Z-160308T1215Z/
STEPHENS TX-
553 AM CST TUE MAR 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CST
FOR STEPHENS COUNTY...

AT 553 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR CRYSTAL FALLS TO 7 MILES SOUTHWEST OF POSSUM
KINGDOM STATE PARK TO 6 MILES NORTH OF RANGER...MOVING NORTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY AND CRYSTAL FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3251 9882 3296 9908 3295 9858 3251 9858
TIME...MOT...LOC 1153Z 230DEG 38KT 3296 9885 3282 9868 3257 9868 

HAIL...<.75IN
WIND...60MPH
 
$$

30
436 
WWUS54 KFWD 081211
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 AM CST TUE MAR 8 2016

TXC429-081221-
/O.EXP.KFWD.SV.W.0004.000000T0000Z-160308T1215Z/
STEPHENS TX-
611 AM CST TUE MAR 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR STEPHENS COUNTY WILL EXPIRE AT
615 AM CST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE
ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.

LAT...LON 3251 9882 3296 9908 3295 9858 3251 9858
TIME...MOT...LOC 1210Z 251DEG 31KT 3296 9885 3282 9868 3257 9868 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 4:15 AM CST, 1 hour 8 minutes earlier.

Area forecast discussion, Mar 8, 4:15 AM CST, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
415 AM CST TUE MAR 8 2016

.DISCUSSION...
AN UPPER LEVEL LOW OVER THE UPPER BAJA PENINSULA IS DROPPING
SOUTHEASTWARD INTO MEXICO EARLY THIS MORNING AND IT WILL CONTINUE
TO MOVE INTO CENTRAL MEXICO BY TONIGHT. THIS TRACK IS UNUSUALLY
FAR SOUTH FOR AN UPPER LOW TO TAKE...AND THE LACK OF A
CLIMATOLOGICAL BASIS MAKES THIS FORECASTER A LITTLE WARY ON
TRUSTING MODEL GUIDANCE ON THE CONVECTIVE EVOLUTION TODAY AND INTO
TONIGHT. WHILE THE CONFIDENCE IS LOW ON PARTICULAR SEVERE HAZARDS
IN TIME AND SPACE...IT IS CERTAIN THAT ALL OF THE SYNOPTIC
INGREDIENTS THAT PRODUCE SEVERE WEATHER AND HEAVY RAINFALL ARE
AVAILABLE. THE PRIMARY FORECAST CHALLENGE IS THE YET TO BE RESOLVED
MESOSCALE FEATURES WHICH WILL MAKE OR BREAK THE SEVERE POTENTIAL.

THE SHORTWAVE TROUGH THAT MOVED THROUGH THE NORTHWESTERN ZONES
YESTERDAY EVENING IS WELL UP INTO THE MIDWEST AT THIS TIME...BUT
THE NEXT SHORTWAVE IS ALREADY MOVING THROUGH WEST TEXAS AND HAS
RESULTED IN A LINE OF STRONG TO MARGINALLY SEVERE CONVECTION TO
THE WEST OF OUR CWA. THIS LINE OF STORMS WILL CONTINUE TO TRACK
NORTHEASTWARD THROUGH THE MORNING HOURS...AND THERE IS HIGH
CONFIDENCE THAT IT WILL TRACK ACROSS THE REGION NORTHWEST OF A
COMANCHE TO DALLAS TO BONHAM LINE WHERE 1 TO 3 INCHES OF RAIN ARE
POSSIBLE. ADDITIONAL CONVECTION MAY DEVELOP SOUTHEAST OF THIS
LINE...BUT POPS ARE LOWER IN THIS REGION DUE TO MORE UNCERTAINTY.
THE LIKELY TRACK OF THIS MORNING/S CONVECTIVE SYSTEM WILL TAKE IT
ACROSS THE MINERAL WELLS TO SHERMAN AREA THAT SAW 3 TO 6 INCHES
OF RAIN LAST NIGHT. MORE RAIN WILL EXACERBATE FLOODING PROBLEMS
AND THEREFORE HAVE ISSUED A FLASH FLOOD WATCH FOR A BAND OF THE
COUNTIES NORTH AND WEST OF THE DFW METROPLEX THROUGH NOON. THERE
IS A LOW SEVERE THREAT WITH THIS ACTIVITY...BUT GIVEN THE TIME OF
DAY THIS SHOULD BE MORE OF A MARGINAL WIND/SMALL HAIL THREAT.

BY THIS AFTERNOON THE SHORTWAVE RESPONSIBLE FOR THIS MORNING/S
RAIN WILL BE MOVING OUT OF THE REGION AND SUBSIDENCE AND DRIER AIR
IN THE 700-850MB LAYER WILL SPREAD IN FROM THE SOUTHWEST. THIS
SUBSIDENCE MAY EVEN BE ENOUGH TO RESULT IN SOME CLEARING SKIES
ACROSS WESTERN AND SOUTHERN AREAS. HIGH TEMPS WOULD RESPOND TO THE
SUNSHINE AND COULD REACH THE MID 70S TO 80 DEGREES ACROSS THIS
PART OF THE CWA. JUST LOW TO MID 70S ARE EXPECTED ELSEWHERE.

THE AFTERNOON FORECAST IS UNCERTAIN DUE TO CONFLICTING SIGNALS IN
THE ATMOSPHERE. ON ONE HAND...RATHER STRONG UPPER LEVEL SUBSIDENCE
ON THE SYNOPTIC SCALE IS EXPECTED AND IT WOULD CERTAINLY SUPPRESS
CONVECTIVE POTENTIAL THIS AFTERNOON...BUT IT WOULD BUILD UP A
TREMENDOUS AMOUNT OF SURFACE BASED INSTABILITY. MODEL GUIDANCE IS
UNANIMOUSLY SHOWING CAPE VALUES OF AT LEAST 2000 J/KG WITH SOME
INDICATING 3500 J/KG. THIS INSTABILITY WOULD BE UNCAPPED...BUT IF
THE SUBSIDENCE IS DOMINANT...CONVECTION WOULD HAVE A TOUGH TIME
FORMING. ON THE OTHER HAND...SOME OF THE HI-RES GUIDANCE SHOWS
MESOSCALE FEATURES WHICH COULD RESULT IN LOCALIZED UPWARD FORCING
THAT WOULD ALLOW THUNDERSTORMS TO DEVELOP. ONE OF THESE MAY BE A
DRY LINE THAT ACTUALLY MOVES UP FROM THE SOUTH FROM THE HILL
COUNTRY INTO THE SOUTHWEST ZONES TODAY. THIS IS CERTAINLY NOT A
NORMAL OCCURRENCE HERE AND IS ATTRIBUTED TO THE UNUSUAL SOUTHERLY
TRACK OF THE UPPER LOW. THE SECOND FEATURE OF INTEREST IS FORECAST
BY THE RAP...WHICH SUGGESTS THIS MORNING/S CONVECTION WILL LEAVE
AN OUTFLOW BOUNDARY SOMEWHERE ACROSS THE NORTHWEST ZONES. STRONG
SOUTH WINDS IN THE LOW LEVELS WOULD INDUCE STRONG WARM ADVECTION
AND LIFT OVER THE TOP OF THIS BOUNDARY AND COULD RESULT IN
CONVECTIVE INITIATION. IF ANY STORMS DEVELOP ALL FACETS OF SEVERE
WEATHER WOULD BE POSSIBLE DUE TO THE HIGH INSTABILITY AND DEEP
SHEAR. THE MOST LIKELY REGION WHERE AFTERNOON STORMS WOULD DEVELOP
IS WEST OF I-35...BUT DUE TO LOW CONFIDENCE/COVERAGE WILL KEEP
AFTERNOON POPS AT 30 PERCENT OR LESS.

UPPER LEVEL FORCING WILL INCREASE DRAMATICALLY OVER THE REGION
TONIGHT AS THE NEXT SHORTWAVE TROUGH APPROACHES THE REGION FROM
THE SOUTH-SOUTHWEST. THERE WILL BE A LOT OF INSTABILITY OVER NORTH
AND CENTRAL TEXAS...BUT ALSO IN SOUTH TEXAS. CONVECTION WILL
LIKELY FORM ACROSS SOUTH TEXAS FIRST THIS EVENING...WITH A
DOWNWIND PROPAGATING MESOSCALE CONVECTIVE SYSTEM LIKELY FORMING
AND TRACKING NORTHEAST OR NORTH-NORTHEAST. THE TRACK OF THIS MCS
WOULD LIKELY BRING IT ACROSS THE SOUTHERN AND SOUTHEASTERN ZONES
AFTER MIDNIGHT TONIGHT INTO EARLY WEDNESDAY MORNING. THE MAIN
SEVERE WEATHER THREAT WITH THIS MCS WOULD BE DAMAGING WINDS BUT IF
WINDS DO BACK TO THE EAST AHEAD OF A DEVELOPING SURFACE LOW IN
CENTRAL TEXAS...EMBEDDED TORNADOES WOULD BE POSSIBLE. USUALLY
WHEN VIGOROUS CONVECTION DEVELOPS IN SOUTH TEXAS...THE CONVECTION
ACROSS NORTH TEXAS TENDS TO STRUGGLE. SO WHILE WIDESPREAD RAIN
AND STORMS ARE EXPECTED TO FORM AND TRACK THROUGH THE AREA NORTH
OF A COMANCHE TO TERRELL LINE...THE SEVERE WEATHER POTENTIAL
SHOULD BE MORE LIMITED ACROSS THE NORTHERN CWA. AGAIN THIS PART
OF THE FORECAST ALL HINGES ON THE DEVELOPMENT AND TRACK OF THE
SOUTHERN TEXAS MCS THIS EVENING...SO WE WILL HAVE TO WATCH TRENDS
CLOSELY. RAINFALL TONIGHT IS FORECAST TO BE HIGHEST IN THE
SOUTHEAST ZONES WHERE 2-4 INCHES IS LIKELY...AND 1-3 INCHES IS
POSSIBLE OVER THE EASTERN ZONES. THE FLASH FLOOD WATCH FOR THE
EAST AND SOUTHEAST ZONES WILL CONTINUE AS IS. THE REMAINDER OF THE
CWA WILL ONLY SEE 1-2 INCHES OF RAIN TONIGHT WITH RAINFALL RATES
LOW ENOUGH TO MITIGATE FLASH FLOODING CONCERNS.

RAIN AND EMBEDDED STORMS SHOULD END FROM WEST TO EAST WEDNESDAY AS
THIS SHORTWAVE TROUGH MOVES OUT OF THE REGION. HAVE DROPPED POPS
TO SLIGHT CHANCE FOR A GOOD PART OF THE CWA WEDNESDAY AFTERNOON
AND NIGHT DUE TO SUBSIDENCE AND VIGOROUS CONVECTION OCCURRING EAST
AND SOUTHEAST OF THE REGION WHICH WILL ALSO STABILIZE OUR AREA.
MEANWHILE A WEAK COLD FRONT WILL MOVE INTO THE CWA AND STALL
ACROSS THE I-35 CORRIDOR. HIGH TEMPS WILL BE A LITTLE COOLER DUE
TO CLOUDS AND DAMP CONDITIONS...WHILE NORTHERLY WINDS WILL PROVIDE
SOME COLD ADVECTION TO THE WESTERN PART OF THE CWA FOR COOLER LOW
TEMPS IN THE LOW TO MID 50S.

ON THURSDAY THE UPPER LOW WILL BEGIN TO HEAD NORTH OUT OF MEXICO
AND EASTERLY FLOW WILL DEVELOP IN THE MID LEVELS. THIS WILL RESULT
IN ISENTROPIC UPGLIDE AND A SWATH OF RAIN WITH ISOLATED STORMS
WILL BEGIN TO DEVELOP LATE IN THE DAY AND INTO THURSDAY NIGHT.
HAVE SIDED WITH THE ECMWF FOR THE RAIN FORECAST THURSDAY INTO
FRIDAY OVER THE OTHER MODELS AS IT HAS BEEN VERY CONSISTENT WITH
THIS SYSTEM OVER THE LAST FEW DAYS AND IS PERFORMING WELL. HIGHEST
RAIN CHANCES WILL OCCUR THURSDAY NIGHT AND FRIDAY...WITH RAIN
COMING TO AN END FRIDAY NIGHT. AN ADDITIONAL 1-2 INCHES OF RAIN
WILL BE POSSIBLE WITH THE THURSDAY AND FRIDAY ROUND.

ANY LINGERING SHOWERS WILL END SATURDAY MORNING AS THE UPPER LOW
MOVES OVER AND OUT OF THE REGION. DRY CONDITIONS WITH WARM
TEMPERATURES AND BREEZY SOUTH WINDS WILL PREVAIL SUNDAY AND
MONDAY.

TR.92

&&

.AVIATION...
/ISSUED 1155 PM CST MON MAR 7 2016/
SHOWERS AND THUNDERSTORMS THAT WERE MAINLY NORTH OF THE METROPLEX
TAF SITES AS OF 0530Z...WILL CONTINUE TO MOVE NORTHEAST OVERNIGHT.
EXPECT MOSTLY MVFR CEILINGS ACROSS THE METROPLEX OVERNIGHT WITH A
FEW SHOWERS POSSIBLE. SHOWERS AND THUNDERSTORMS HAD ALREADY
STARTED TO DEVELOP OVER WEST TEXAS...NORTHWEST OF KMAF /MIDLAND/
AND ALSO SOUTHWEST OF KOZA /OZONA/. EXPECT THESE STORMS TO
INCREASE IN AREAL COVERAGE AND MOVE NORTHEAST OR EAST NORTHEAST
OVERNIGHT. SOME OF THIS ACTIVITY IS EXPECTED TO APPROACH THE I-35
CORRIDOR INCLUDING THE METROPLEX AND WACO 13-15Z TUESDAY. THUS
HAVE PLACED A TEMPO 3SM TSRA IN THE TAFS FOR THE 13-17Z PERIOD.
AFTER THIS ACTIVITY MOVES OFF TO THE NORTHEAST...EXPECT CEILINGS
TO START TO IMPROVE WITH SOME VFR CONDITIONS POSSIBLE MID
AFTERNOON INTO THE EVENING. ANOTHER ROUND OF SHOWERS/THUNDERSTORMS
MAY AFFECT THE AIRPORTS LATE TUESDAY EVENING INTO WEDNESDAY
MORNING.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  75  59  68  57  66 /  90  90  70  20  40
WACO, TX              78  59  70  57  67 /  60 100  70  20  50
PARIS, TX             71  60  68  59  68 /  70  80  90  60  50
DENTON, TX            73  58  67  57  64 / 100  80  70  20  40
MCKINNEY, TX          71  59  67  57  66 /  90  80  70  20  40
DALLAS, TX            74  59  68  58  66 /  90  90  70  20  40
TERRELL, TX           72  60  68  58  69 /  70  90  80  30  50
CORSICANA, TX         75  61  68  59  70 /  70 100  80  40  50
TEMPLE, TX            80  59  70  57  68 /  50 100  70  30  50
MINERAL WELLS, TX     77  56  68  55  63 /  90  80  50  20  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS EVENING THROUGH WEDNESDAY AFTERNOON
FOR TXZ095-105>107-121>123-135-146>148-160>162-174-175.

&&
Hazardous weather outlook, Mar 8, 4:19 AM CST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
419 AM CST TUE MAR 8 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091030-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
419 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THUNDERSTORMS ARE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS
THROUGH TONIGHT. ONE ROUND OF STORMS WILL OCCUR TODAY AS A
THUNDERSTORM COMPLEX MOVES EAST ACROSS THE AREA. SOME OF THESE
STORMS COULD BECOME SEVERE WITH QUARTER TO HALF-DOLLAR SIZED HAIL
AND DAMAGING WINDS. FLASH FLOODING WILL BE POSSIBLE...PARTICULARLY
OVER AREAS WHICH RECEIVED HEAVY RAINFALL MONDAY EVENING.

THERE IS A LOW CHANCE OF ADDITIONAL ISOLATED SEVERE THUNDERSTORMS
DEVELOPING LATE THIS AFTERNOON AND EARLY EVENING ACROSS WESTERN
PORTIONS OF NORTH TEXAS. IF THESE STORMS DO DEVELOP...LARGE HAIL
DAMAGING WINDS AND AN ISOLATED TORNADO WOULD BE POSSIBLE.

ANOTHER ROUND OF RAIN AND STORMS IS EXPECTED OVERNIGHT. DAMAGING
WINDS AND ISOLATED TORNADOES WOULD BE POSSIBLE...MAINLY TO THE
SOUTH OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO CANTON. OTHERWISE
THE LOCALLY HEAVY RAIN AND POSSIBLE FLASH FLOODING COULD OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
ADDITIONAL CHANCES FOR THUNDERSTORMS WILL OCCUR WEDNESDAY THROUGH
FRIDAY AS AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE AREA.
A FEW STORMS COULD BECOME STRONG...WITH SMALL HAIL AND GUSTY
WINDS. BRIEF HEAVY RAIN MAY ALSO LEAD TO LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT OVER ALL
OF NORTH AND CENTRAL TEXAS.

In the hours before

Local storm report, Mar 7, 11:50 PM CST, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 PM CST MON MAR 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     4 NNE BURNS CITY        33.57N  97.00W
03/07/2016                   COOKE              TX   FIRE DEPT/RESCUE

            BARNS PUSHED INTO ROAD, POWER POLES SNAPPED, &
            STRUCTURES DAMAGED IN THE LAKE KIOWA AREA (& ON FM 902)
            AND UP TO CALLSBURG
Special weather statement, Mar 8, 5:03 AM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
503 AM CST TUE MAR 8 2016

TXZ100-115-129-081200-
STEPHENS TX-EASTLAND TX-YOUNG TX-
503 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND...WESTERN YOUNG AND
STEPHENS COUNTIES UNTIL 600 AM CST...

AT 502 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM ALBANY TO NEAR MORAN TO
NEAR CROSS PLAINS...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...EASTLAND...CISCO...OLNEY...RANGER...GORMAN...RISING STAR...
NECESSITY...GUNSIGHT...CRYSTAL FALLS...NEWCASTLE...CARBON AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 359.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR
NORTH CENTRAL TEXAS.

LAT...LON 3295 9910 3296 9895 3340 9895 3340 9875
      3292 9857 3252 9858 3251 9854 3228 9856
      3208 9893 3208 9912
TIME...MOT...LOC 1102Z 240DEG 30KT 3273 9932 3247 9912 3217 9918

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 6:00 PM CSTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
Mar 7, 6:12 PM CSTTornado WarningFWDParker33 min
Mar 7, 6:33 PM CSTFlash Flood WarningFWDPalo Pinto, Parker117 min
Mar 7, 6:45 PM CSTSevere Thunderstorm WarningFWDWise60 min
Mar 7, 6:58 PM CSTAreal Flood AdvisoryFWDWise3 hr
Mar 7, 7:25 PM CSTFlash Flood WarningFWDParker, Wise3 hr
Mar 7, 7:41 PM CSTSpecial Weather StatementFWDDenton, Tarrant64 min
Mar 7, 8:00 PM CSTSevere Thunderstorm WarningFWDCooke45 min
Mar 7, 8:31 PM CSTFlash Flood WarningFWDParker119 min
Mar 7, 8:34 PM CSTAreal Flood WarningFWDPalo Pinto9 hr
Mar 7, 8:43 PM CSTSpecial Weather StatementFWDGrayson47 min
Mar 7, 8:46 PM CSTAreal Flood AdvisoryFWDCooke, Denton6 hr
Mar 7, 9:51 PM CSTAreal Flood AdvisoryFWDGrayson3 hr
Mar 7, 10:14 PM CSTRiver Flood WarningFWDParker34 hr
Mar 7, 10:20 PM CSTAreal Flood WarningFWDParker, Wise3 hr
Mar 7, 11:34 PM CSTRiver Flood WarningFWDWise8 days
Mar 7, 11:34 PM CSTRiver Flood WarningFWDDenton5 days
Mar 8, 4:05 AM CSTFlash Flood WatchFWDCooke, Denton, Grayson, Jack, Montague, Palo Pinto and 2 more8 hr
Mar 8, 5:03 AM CSTSpecial Weather StatementFWDEastland, Stephens, Young57 min
Mar 8, 6:07 AM CSTSpecial Weather StatementFWDYoung38 min
Mar 8, 6:21 AM CSTSpecial Weather StatementFWDMills39 min
Mar 8, 6:26 AM CSTSpecial Weather StatementFWDPalo Pinto49 min
Mar 8, 6:32 AM CSTSpecial Weather StatementFWDComanche, Erath58 min
Mar 8, 6:39 AM CSTSevere Thunderstorm WarningFWDErath42 min
Mar 8, 6:59 AM CSTFlash Flood WarningFWDJack, Palo Pinto, Parker3 hr
Mar 8, 7:12 AM CSTSpecial Weather StatementFWDHood, Parker, Somervell, Wise63 min
Mar 8, 7:17 AM CSTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker, Somervell58 min
Mar 8, 7:25 AM CSTSevere Thunderstorm WarningFWDWise50 min
Mar 8, 7:43 AM CSTSevere Thunderstorm WarningFWDLampasas62 min
Mar 8, 7:46 AM CSTTornado WarningFWDHood, Johnson, Parker, Tarrant29 min
Mar 8, 7:50 AM CSTSevere Thunderstorm WarningFWDJohnson40 min
Mar 8, 7:56 AM CSTTornado WarningFWDLampasas49 min
Mar 8, 8:02 AM CSTSevere Thunderstorm WarningFWDTarrant58 min
Mar 8, 8:26 AM CSTTornado WarningFWDCoryell, Lampasas34 min
Mar 8, 8:27 AM CSTSevere Thunderstorm WarningFWDDenton63 min
Mar 8, 8:36 AM CSTSevere Thunderstorm WarningFWDDallas54 min
Mar 8, 8:44 AM CSTRiver Flood WarningFWDDallas12 days
Mar 8, 8:44 AM CSTRiver Flood WarningFWDHenderson, Navarro13 days
Mar 8, 8:51 AM CSTSevere Thunderstorm WarningFWDCollin54 min
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt64 hr
Mar 8, 8:53 AM CSTRiver Flood WarningFWDHunt, Rockwall64 hr
Mar 8, 8:59 AM CSTSevere Thunderstorm WarningFWDCoryell38 min
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLimestone3 days
Mar 8, 9:04 AM CSTRiver Flood WarningFWDLeon, Robertson7 days
Mar 8, 9:12 AM CSTSevere Thunderstorm WarningFWDGrayson52 min
Mar 8, 9:22 AM CSTSevere Thunderstorm WarningFWDBell, Coryell53 min
Mar 8, 9:32 AM CSTSevere Thunderstorm WarningFWDFannin, Hunt58 min
Mar 8, 9:43 AM CSTSevere Thunderstorm WarningFWDCollin19 min
Mar 8, 10:18 AM CSTSevere Thunderstorm WarningFWDLamar57 min
Mar 8, 10:20 AM CSTAreal Flood AdvisoryFWDBell, Hill, McLennan3 hr
Mar 8, 10:35 AM CSTAreal Flood AdvisoryFWDBosque3 hr
Mar 8, 10:42 AM CSTSpecial Weather StatementFWDFalls48 min
Mar 8, 10:56 AM CSTAreal Flood AdvisoryFWDDallas, Ellis, Kaufman, Rockwall2 hr
Mar 8, 11:11 AM CSTSpecial Weather StatementFWDLimestone49 min
Mar 8, 11:17 AM CSTSpecial Weather StatementFWDLimestone43 min
Mar 8, 11:23 AM CSTAreal Flood AdvisoryFWDFalls112 min
Mar 8, 12:19 PM CSTSevere Thunderstorm WarningFWDHenderson, Navarro56 min
Mar 8, 12:34 PM CSTTornado WarningFWDHenderson26 min
Mar 8, 12:43 PM CSTSevere Thunderstorm WarningFWDVan Zandt47 min
Mar 8, 12:52 PM CSTTornado WarningFWDVan Zandt38 min
Mar 8, 1:07 PM CSTSpecial Weather StatementFWDLampasas38 min
Mar 8, 2:00 PM CSTRiver Flood WarningFWDAnderson, Freestone, Leon15 days
Mar 8, 2:00 PM CSTRiver Flood WarningFWDCollin57 hr
Mar 8, 2:00 PM CSTRiver Flood WarningFWDNavarro4 days
Mar 8, 2:23 PM CSTRiver Flood WarningFWDHamilton17 hr
Mar 8, 4:32 PM CSTSevere Thunderstorm WarningFWDHamilton, Lampasas, Mills47 min
Mar 8, 4:53 PM CSTSevere Thunderstorm WarningFWDCoryell, Hamilton67 min
Mar 8, 5:52 PM CSTSevere Thunderstorm WarningFWDBosque, Hamilton34 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.